# SDR AALA202205021771

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737
- Aircraft serial: 31192
- Aircraft time: 24,101 hours, 9,487 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR REQUIRES LUBRICATION. TIGHTENED THRESHOLD HARDWARE PER AMM 25-40-15. OPERATIONAL CHECK GOOD.
